# SDR FDEA202407161021

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N164FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43554
- Aircraft time: 9,923 hours, 4,810 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T230139G
- Part serial: 000817
- Condition: Cracked
- Location: Zone 500
- Part time: 9,923 hours, 4,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD AFT FLAP LOWER SURFACE WITH DENT AT 11" FROM LOWER EDGE AND   38.5" FROM OUTBOARD FAIRING LEFT WING, INBOARD AFT FLAP LOWER SURFACE AT 11" FROM LOWER EDGE AND 38.5" FROM   OUTBOARD FAIRING WAS REPAIRED IAW B767 SRM 57-53-01-2R FIG 201 (SHEET 4) NOTE A AND   B767 SRM 51-70-03-0G PAR 5.B FIG 15 REV 89 APR 15/2024
